# SDR YENA20110123184

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 14,337 hours, 8,703 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19019564401
- Condition: Shorted
- Location: Le Slat
- Part time: 14,337 hours, 8,703 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1732 BDA-JFK, CREW DECLARED EMERGENCY DUE EICAS SLAT FAIL WITH NO ACTION ON SLAT/FLAP LEVER.  FOUND SHORT ON SLAT HARNESS 2/3 RT SIDE.  REPLACED HARNESS 2/3 RT SIDE AND OPS CHECK GOOD.
